# SDR USAA050057

- Difficulty date: January 1, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CRACKED 1 INCH, FORWARD OF FRAME 639 RIGHT SIDE CREASE BEAM.  MODIFIED PART C/C 1109171 AND INSTALLED PER TYPICAL REPAIR 53-10-02 REV A.  (M)
